Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and ArchiveĀ 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21861

Chang, N; Chipot, M (2003). Nonlinear nonlocal evolution problems. Real Academia de Ciencias Exactas, Fisicas y Naturales. Revista. Serie A, Matematicas, 97(3):423-445.

[img]
Preview
PDF
1MB

Abstract

We consider a class of nonlinear parabolic problems where the coefficients are depending on a weighted integral of the solution. We address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:mixed boundary conditions
Language:English
Date:2003
Deposited On:10 Jun 2010 13:22
Last Modified:23 Nov 2012 13:54
Publisher:Real Academia de Ciencias Exactas Fisicas y Naturales
ISSN:1578-7303
Official URL:http://www.rac.es/4/4_3_2_1.php?id=16
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2126241
Citations:Google Scholarā„¢

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page